# SDR YENA201811030949

- Difficulty date: November 3, 2018
- Submitted: January 15, 2019
- Operation: Air carrier
- Aircraft: N504JB
- Make and model: Airbus A320-232
- Aircraft serial: 1156
- Aircraft time: 73,404 hours, 27,499 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK AT SAL, UNDERGOING REF /2/ INSPECTION WHEN CRACK DAMAGE WAS REPORTED AT FR16 LT JUST ABOVE DOOR STOP 7 ON HOLES A AND C.  CONTACTED AND PROVIDED REF. /4/.  HOLES A & C WERE REAMED, COLD WORKED, AND BUSHING AND DOUBLERS WERE INSTALLED.  ADJACENT HOLES B & D WERE REAMED AND COLD WORKED ONLY.  HOLES E & F WERE INSPECTED WITHOUT ANY FINDINGS. EC A18-845-01 IS ISSUED TO PROVIDE THE PERMANENT REPAIR INSTRUCTIONS PER REF /4/.  EC A18-845-02 IS ISSUED TO PROVIDE THE POST-REPAIR INSTRUCTIONS FOR HOLES A & B, FROM TIME OF REPAIR EMBODIMENT. THRESHOLD = 6800FC (FH NOT RELEVANT) INTERVAL = 4383 FC (FH NOT RELEVANT). METHOD OF INSPECTION: (1) AT REPAIRED HOLE A: ROTOTEST INSPECTION AS PER NTM 51-10-01 AFTER FASTENER REMOVAL & NTM 51-10-18 AFTER BUSH REMOVAL (2) AT ASSOCIATED HOLE B: ROTOTEST INSPECTION AS PER NTM 51-10-01 AFTER FASTENER REMOVAL
EC A18-845-03 IS ISSUED TO PROVIDE THE POST-REPAIR INSTRUCTIONS FOR HOLES C & D, FROM TIME OF REPAIR EMBODIMENT. THRESHOLD 6800FC (FH NOT RELEVANT), INTERVAL = 4742 FC. METHOD OF INSPECTION: (1) AT REPAIRED HOLE C: ROTOTEST INSPECTION AS PER NTM 51-10-01 AFTER FASTENER REMOVAL & NTM 51-10-18 AFTER BUSH REMOVAL AT ASSOCIATED HOLE D: ROTOTEST INSPECTION AS PER NTM 51-10-01 AFTER FASTENER REMOVAL; THIS REPAIR IS APPROVED PER REF. REF /3/ RDAS AND IS CLASSIFIED AS MAJOR CATEGORY 'B'.
